# SDR CALA2017040700874

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T121311
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME UNDER TEE CAP AT BS 1351, RBL 31.  FOUND TO BE OUT OF LIMITS AND  REPLACED IAW SRM 51-40-02, PAR 7 & 4,  FIG 4-12-8.
